Comment on 'Relativistic extension of shape-invariant potentials'

Nenhuma Miniatura disponível

Data

2002-07-26

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

This comment criticizes the recently published approach of Alhaidari for solving relativistic problems. It is shown that his gauge considerations are inaccurate and that the class of exactly solvable relativistic problems is not as large as the author claims.

Descrição

Palavras-chave

Como citar

Journal of Physics A: Mathematical and General, v. 35, n. 29, p. 6203-6204, 2002.